mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
American-Type Options, Stochastic Approximation Methods, Volume 2
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Stockholm University, Sweden. (MAM)ORCID iD: 0000-0002-2626-5598
2015 (English)Book (Refereed)
Place, publisher, year, edition, pages
De Gruyter , 2015. , 559 p.
Series
De Gruyter Studies in Mathematics, 57
Keyword [en]
American option, Optimal stopping, Convergence of rewards, Markov chain, Approximation algorithm
National Category
Mathematics Probability Theory and Statistics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-27269DOI: 10.1515/9783110329841ISBN: 978-3-11-032984-1 (print)OAI: oai:DiVA.org:mdh-27269DiVA: diva2:775382
Available from: 2015-01-02 Created: 2015-01-02 Last updated: 2017-10-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.degruyter.com/view/product/209662

Authority records BETA

Silvestrov, Dmitrii

Search in DiVA

By author/editor
Silvestrov, Dmitrii
By organisation
Educational Sciences and Mathematics
MathematicsProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf